# SDR 20000907SH019

- Difficulty date: May 16, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N190AJ
- Make and model: Boeing 727-46
- Aircraft serial: 18878
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pin
- Part number: 65348784
- Condition: Misinstalled
- Location: Nlg Torque Link
- Component: Nlg
- Component part number: 657276232
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

OTZ - AICRAFT LANDING, AT NOSE GEAR TOUCH DOWN, A SEVERE SHIMMY AND VIBRATION WAS FELT WITH NO NOSE STEERING AVAILABLE.  MAINTENANCE, UPON ARRIVAL, FOUND THE TORQUE LINK APPEX PIN HAD COME OUT AND DISCONNECTED THE TORQUE LINKS DUE TO BEING INSTALLED PREVIOUSLY INCORRECTLY.  REPLACED BOTH NOSE WHEELS AND FERRIED TO BASE WITH NOSE GEAR DOWN AND PINNED.  AT BASE, MAINTENANCE REPLACED THE UPPER AND LOWER TORQUE LINKS, THE CONTROL ROD AND THE APEX PIN.  (X)
